View Single Post
  #1  
October 25th, 2013, 06:23 PM
EmDuke EmDuke is offline
Newbie
Join Date: Oct 2013
Posts: 3
Okay so my mind is racing right now. I took plan B about 2 months ago because of a mishap with my long term boyfriend. I never was on any other birth control or had taken it before. got my period for that month just a day early and it lasted 8 days which mine usually only last 3 to 4. We have been sexually active since, always using a condom. I also have a mild UTI as of 2 days ago. My period was supposed to start today... I woke up and I've been forcing myself to pee all day but even with cramps, there has been just very light spotting on the toilet paper or drops of blood in the toilet. I'm not sure if this is thanks to plan b, blood from UTI, or the dreaded implantation bleeding... I took a test today and it was negative, but I was ultra-hydrated from the UTI treatment; though I'm not sure if that matters, and I don't know if plan b is still effecting me...Thoughts? --I need opinions to put my mind at ease because I've been so concerned!
Reply With Quote